Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: W....t.....f.....  (Read 256 times)

0 Members and 1 Guest are viewing this topic.

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 363
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
W....t.....f.....
« on: February 27, 2014, 08:12:52 PM »
I've been on paxil for 3 months and today is my first day off of it. Omg this is horrendous. Is the withdrawal this bad? I feel out of my mind.
Bookmark and Share

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 363
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: W....t.....f.....
« Reply #1 on: February 27, 2014, 08:18:28 PM »
I can't feel my body..... I feel like I'm floating above myself, and I don't recognize my voice. I have depersonilzation, but is it this physical for anyone? I'm starting to think I might have a little more than anxiety. My skin is crawling i can't control my emotions. I'm almost ready to go to the hospital.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4582
  • Country: au
  • Rec's: 105
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: W....t.....f.....
« Reply #2 on: February 27, 2014, 10:54:07 PM »
I can't feel my body..... I feel like I'm floating above myself, and I don't recognize my voice. I have depersonilzation, but is it this physical for anyone? I'm starting to think I might have a little more than anxiety. My skin is crawling i can't control my emotions. I'm almost ready to go to the hospital.

Given your history I'm not sure this is all physical withdrawal. I think at least some of it is psychological. If you have a benzodiazepine then now would be a good time to take it. If not then maybe going to the hospital would be a good idea.

I still don't understand why you are going completely off Paxil before starting Effexor. It isn't necessary and cross tapering may have reduced the withdrawal problems you've had.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 363
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: W....t.....f.....
« Reply #3 on: February 27, 2014, 11:04:33 PM »
Idk I'm nervous about everything, my mind is so fragile, I'm nervous to take the effexor again. So I'm immidately gonna freak out when I take it, which is what I do everytime I try a new med
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4582
  • Country: au
  • Rec's: 105
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: W....t.....f.....
« Reply #4 on: February 27, 2014, 11:57:00 PM »
Iwhich is what I do everytime I try a new med

They fact you took it for 6 years doesn't help?

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 363
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: W....t.....f.....
« Reply #5 on: February 28, 2014, 02:01:54 PM »
I know idk why I'm putting it off I was on it for so long but My mind is so sensitive now, back then it wasn't.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4582
  • Country: au
  • Rec's: 105
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: W....t.....f.....
« Reply #6 on: February 28, 2014, 04:33:35 PM »
I know idk why I'm putting it off I was on it for so long but My mind is so sensitive now, back then it wasn't.

But you brain is the same and should react on much the same way.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

anything